Asymptotic integration of nonlinear differential equations

S. M. Bauer, S. B. Filippov, A. L. Smirnov, P. E. Tovstik, R. Vaillancourt

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

There are several types of asymptotic expansions for the solutions of nonlinear differential equations. Regularly perturbed nonlinear equations were considered in Chap. 3.

Original languageEnglish
Title of host publicationInternational Series of Numerical Mathematics
PublisherSpringer Nature
Pages291-318
Number of pages28
DOIs
StatePublished - 1 Jan 2015

Publication series

NameInternational Series of Numerical Mathematics
Volume167
ISSN (Print)0373-3149
ISSN (Electronic)2296-6072

Scopus subject areas

  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic integration of nonlinear differential equations'. Together they form a unique fingerprint.

Cite this